# SDR IPXA2018050129163

- Difficulty date: April 27, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 16,778 hours, 10,460 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327049200000
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR. FLOOR PANEL 231PH IS CRACKED. REPAIRED PER SRM 51-77-10 AND 51-77-11.
